# SDR 2013FA0000483

- Difficulty date: August 23, 2013
- Submitted: August 23, 2013
- Operation: General aviation
- Aircraft: N99697
- Make and model: Cessna 172P
- Aircraft serial: 17276494
- Aircraft time: 6,246 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Frame
- Condition: Cracked
- Location: Seat
- Part time: 6,246 hours
- Component: Seat
- Component part number: 051410510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT PAN FRAME IS CRACKED NEAR WELD OF ATTACH PAN TO SEAT ASSY.
